# SDR AALA201603179005

- Difficulty date: February 26, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 47,352 hours, 27,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON R2 DOOR CUT OUT LOWER SILL, AFT CORNER SHAPE SILL FITTING AT FRAME 68 & STRINGER 23 RT.  REPLACED CORNER SHAPE SILL FITTING PER SRM 51-72-11.
